# SDR SWIA2025123000812

- Difficulty date: August 12, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 38,851 hours, 28,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 2024T3071
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STRIKER PLATE DENTED AT STR4L.  REPAIRED DAMAGE TO PAX DOOR FWD STRIKER PLATE AT STGR 4L IAW CRJ900 SRM 53-21-23, 51-21-11, 51-25-06, 51-25-16, 51-41-02, 51-42-06, AMM 20-70-00, 52-00-00.
